# SDR AALA202402286916

- Difficulty date: November 25, 2023
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Rm 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR BEAM HAS 2 CRACKED FASTENER HOLES AT THE CENTER WING BOX FRONT SPAR COMMON TO VERTICAL STRINGER 1 AT FR 36 AND +Y1292. REPAIRED FLOOR BEAM PER EA 349911.
